# SDR DXTA2022062764720

- Difficulty date: June 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 4,500 hours, 3,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 50538948901
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS DIFFICULT TO CLOSE. TAKES EXCESSIVE FORCE. WHEN ATTEMPTING TO CLOSE DOOR FROM INSIDE THERE IS APPROX A 1/2 INCH GAP AT TOP OF DOOR. // SIGNOFF// REMOVED AND REPLACED MAIN DOOR SEAL IAW PHENOM 300 AMM 52-10-20-400-801-A. SEE TASK/INSPECTIONS FOR DETAILS. ALL CHECKS GOOD AT THIS TIME
